heatherette2 (heatherette2) wrote in vaginapagina,
heatherette2
heatherette2
vaginapagina

  • Mood:

Nuvaring and acne

I've been on the ring for just over a year now and love it, for the most part. But since being on it I've gone through cyclic breakouts that take a looong time to heal. Before the ring I never really had any skin issues so I'm attributing it to the Nuvaring. Right now I'm experiencing a particularly bad episode and it just makes me feel like crap! I've made an appt. with the doctor to discuss acne medications, etc. today so I'm hoping they'll be able to suggest something other than to stop using the ring (I've tried many pills and all make me nauseated, I love the ring...). I'm wondering if anyone out there has had a similar experience while using the ring and how you dealt with it or what medications/remedies/treatments worked for you.

Thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments